. Lemma, Braden-MacPherson sheaf B(w) on G[? 0 ], see 3.5. Consider on the other hand in H the subcategory H 0 of all direct sums of graded direct summands of modules of the form ? s 1 ? s 2 . . . ? s r (M e n) such that s r . . . s 2 s 1 is a reduced expression of an element in ? 0

I. N. Bernshtein, I. M. Gel, ?. Fand, and S. I. , Structure of representations generated by vectors of highest weight, Functional Analysis and Its Applications, vol.77, issue.3, pp.1-8, 1971.
DOI : 10.1007/BF01075841

T. Braden and R. Macpherson, From moment graphs to intersection cohomology, Math. Ann, vol.321, pp.533-551, 2001.

M. Brion, Equivariant cohomology and equivariant intersection theory, Representation Theories and Algebraic Geometry (Proc. Montreal Dordrecht etc, pp.1-37, 1997.
DOI : 10.1007/978-94-015-9131-7_1

URL : http://arxiv.org/abs/math/9802063

J. Dixmier, Algèbres enveloppantes, 1974.

P. Fiebig, Centers and translation functors for the category ${\cal O}$ over Kac-Moody algebras, Mathematische Zeitschrift, vol.243, issue.4, pp.689-717, 2003.
DOI : 10.1007/s00209-002-0462-2

P. Fiebig, The Combinatorics of Category O over symmetrizable Kac-Moody Algebras, Transformation Groups, vol.11, issue.1, pp.29-49, 2006.
DOI : 10.1007/s00031-005-1103-8

P. Fiebig, Sheaves on moment graphs and a localization of Verma flags, Advances in Math, pp.683-712, 2008.

P. Fiebig, Sheaves on affine Schubert varieties, modular representations and Lusztig's conjectures, preprint, see

P. Fiebig, The combinatorics of Coxeter categories, Transactions of the American Mathematical Society, vol.360, issue.08, pp.4211-4233, 2008.
DOI : 10.1090/S0002-9947-08-04376-6

P. Fiebig, Lusztig's conjecture as a moment graph problem, see arXiv:0712.3909v2 [F7] P. Fiebig: An upper bound on the exceptional characteristics for Lusztig's character formula, preprint, see arXiv, pp.811-1674

M. Goresky, R. Kottwitz, and R. Macpherson, Equivariant cohomology, Koszul duality, and the localization theorem, Inventiones Mathematicae, vol.131, issue.1, pp.25-83, 1998.
DOI : 10.1007/s002220050197

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Hatcher, Algebraic Topology, Cambridge etc, 2002.

J. E. Humphreys, Introduction to Lie Algebras and Representation Theory (Graduate Texts in Math. 9), p.1972

J. E. Humphreys and R. I. , Representations of Semisimple Lie Algebras in the BGG Category O (Graduate Studies in Math, Providence, 2008.

D. Husemoller, Fibre Bundles (Graduate Texts in Math, 1994.

V. Yu, Kaloshin: A geometric proof of the existence of Whitney stratifications, Moscow Math. J, vol.5, pp.125-133, 2005.